Analyticity: an Ockhamist approach

Brown, Deborah J. (1997) Analyticity: an Ockhamist approach. American Philosophical Quarterly, 34 4: 443-457.

Author Brown, Deborah J.
Title Analyticity: an Ockhamist approach
Journal name American Philosophical Quarterly   Check publisher's open access policy
ISSN 2152-1123
0003-0481
Publication date 1997-10
Year available 1997
Sub-type Article (original research)
Open Access Status Not Open Access
Volume 34
Issue 4
Start page 443
End page 457
Place of publication Champaign, IL, United States
Publisher University of Illinois Press
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Historical and Philosophical Inquiry
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Fri, 24 Jun 2016, 15:52:52 EST by Lucy O'Brien on behalf of School of Historical and Philosophical Inquiry